| Model Number |
EVOLUTFX-29 |
| Medical Device Problem Codes |
Calcified (1077); Perivalvular Leak (1457)
| Health Effect - Clinical Codes |
Calcium Deposits/Calcification (1758); Valvular Insufficiency/ Regurgitation (4449)
| Date of Event |
05/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 2 years and 1 month following the implant of a transcatheter aortic valve, moderate paravalvular leak (pvl) was observed.Subsequently, a 12 millimeter (mm) pvl plug was implanted.Following the placement of the plug, it was observed that the severity of the pvl had been reduced to trace.It was noted that extensive leaflet and left ventricular outflow tract (lvot) calcification likely contributed to the pvl.